# SDR SWAA2013020412265

- Difficulty date: January 13, 2013
- Submitted: February 4, 2013
- Operation: Air carrier
- Aircraft: N373SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26581
- Aircraft time: 63,073 hours, 52,706 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546435277
- Part serial: 1278
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED O/B AFT FLAP AT LEVEL FLAP TRACK FAIRING NR 1 LEFT WING.  REMOVED AND REPLACED AFT FLAP ON CARD.
